# SDR SIMA20230115002

- Difficulty date: January 15, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N203NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000473
- Aircraft time: 20,886 hours, 13,290 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 17086082005
- Condition: Gouged
- Location: Fr 82
- Component: Seat Track, Fus
- Component part number: 17086082005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SEAT TRACK GOUGED JUST FWD OF FR 82 (MAJOR REPAIR)-C/A-REPAIRED RH FLOOR SEAT TRACK GOUGED AREA JUST FWD OF FR 82 (WITH REPAIR AREA BETWEEN FR 80-81) IAW EMB 175 SRM 53-00-10 RE01P, 51-40-08, ETN-EJ-51-010.
